paracetamol tablet 500mg
Clemastine Fumarate Tablets Paracetamot Pseudophedrine Sulfate Cold Medicine
Paracetamot Pseudophedrine Sulfate and Clemastine Fumarate Tablets (cold medicine).
H20040144 of Chinese Medicine
Western medicine products -- respiratory system medication.
Aluminum plastic packaging, 10 pieces per board, 1 boxes per box, 10 boxes per box, 20 boxes per box.
The whole country
The composition of each tablet contains 0.335mg of clemastine fumarate, paracetamol, pseudoephedrine sulfate 30mg 500mg
Oral. 1 pieces of adults, 3 times a day
Anti cold medicine, used for fever, headache, sneezing, runny nose, nasal congestion, sore throat and other symptoms caused by common cold and influenza. Mastin replaced the traditional prescription prescription of chlorine in chlorpheniramine, especially for sneezing, runny nose. It is also effective in treating rhinitis and asthma. It has the advantages of high efficiency, quick effect, long effect and low toxicity.
Bengbu Tu Fengyuan Pharmaceutical Co.
[Product Selling Point]
The exclusive latest American listed prescription is unique.